2006 |
6 | EE | Ya-Ping Fang,
Nan-Jing Huang:
Strong vector variational inequalities in Banach spaces.
Appl. Math. Lett. 19(4): 362-368 (2006) |
5 | EE | Ya-Ping Fang,
Nan-Jing Huang:
The equivalence of upper semi-continuity of the solution map and the R0-condition in the mixed linear complementarity problem.
Appl. Math. Lett. 19(7): 667-672 (2006) |
2004 |
4 | EE | Ya-Ping Fang,
Nan-Jing Huang:
H-Accretive operators and resolvent operator technique for solving variational inclusions in Banach spaces.
Appl. Math. Lett. 17(6): 647-653 (2004) |
2003 |
3 | EE | Nan-Jing Huang,
Ya-Ping Fang:
A new iterative algorithm for a class of nonlinear mixed implicit variational inequalities.
Appl. Math. Lett. 16(4): 507-511 (2003) |
2 | EE | Ya-Ping Fang,
Nan-Jing Huang:
The vector F-complementary problems with demipseudomonotone mappings in Banach spaces.
Appl. Math. Lett. 16(7): 1019-1024 (2003) |
1 | EE | Nan-Jing Huang,
Ya-Ping Fang:
The upper semicontinuity of the solution maps in vector implicit quasicomplementarity problems of type R0.
Appl. Math. Lett. 16(7): 1151-1156 (2003) |